# SDR DALA1245606701

- Difficulty date: July 20, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 44,098 hours, 16,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE STA 324 BL0 TO RBL 52 FLOORBEAM UPPER CHORD CORRODED.  MAIN CABIN FLOORBEAM UPPER CHORD EXFOLIATED WITH 80 PERCENT MATERIAL LOSS. CUT AND REMOVED FLOORBEAM, FABRICATED NEW CHORD AND REPAIR STRAPS AND INSTALLED IAW B 757 SRM 53-10-08.
